Hi everyone...... I see that many of you are on Steroids........I know they help us greatly, but my question is this, sorry to seem ignorant on this, I could Google it, but NOT the same as reading it from those of us that have it long term etc......I know Steroids work well for us, But I know long term use is NOT good......... Now I use to have Steroid Injections for my Hips and Shoulders ( and tablets during flare ups).........now I was told by Shoulder/Elbow consultant! that because of the Steroid Injections I had in my Shoulders have now made My Tendons in Shoulders, weak and Thinning, meaning Detioriating( soz can't spell that word)..........But was NEVER told at the time of having injections that they could do that to me...?? Apparently, he told me that my shoulders are the age of an 80 year old.......he tried to make me feel better by explaining that it happens to us all as we age.....BUT I'm NOT 80, I was in my late Forties when he told me that! So, after having steroid injections in my rotten HIPs, due to severe pain and at the time Bursitis( since had the Bursa removed from Hip). I had to go back In And have Hip resurfacing! Is that a coincidence. Or the Steroids rotting my Bones away??
I now won't take Steroids at all........anyway that is my experience..... I feel LET down!!!!